# SDR QXEA2012120101474

- Difficulty date: December 1, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR WEB JUST FWD OF LT STEP UP HAS SURFACE CORROSION. REMOVED CORROSION IAW SRM 51-21-00-00-02.  MIN REMAINING THICKNESS NOTED .047", CONFIRMED AFFECTED AREA OF WE CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1. WEB FOUND IN LIMITS IAW SRM 53-40-43-02-01. NOMINAL THICKNESS .050, MATERIAL LOSS IS .003 WITHIN LIMITS IAW SRM 53-40-43-02-01. APPLIED ALODINE IAW SRM 51-21-10-02-01, PRIMED IAW SRM 51-25-10-02-01, APPLIED ALUMINIZED PAINT IAW SRM 51-25-15-02-01.
